# SDR SWAA2022022864752

- Difficulty date: November 23, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** R/H SEAT TRACK CROWN HAS PITTING AT STATION 673 RBL 24 / SEAT TRACK TO BE REPLACED ON CUSTOMER CARD #175397
